ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2018 , Volume 38 , Issue 7

Select all articles

Export/Reference:

Dynamics of regularly ramified rational maps: Ⅰ. Julia sets of maps in one-parameter families
Jun Hu, Oleg Muzician and Yingqing Xiao
2018, 38(7): 3189-3221 doi: 10.3934/dcds.2018139 +[Abstract](1493) +[HTML](273) +[PDF](2822.6KB)
Dicritical nilpotent holomorphic foliations
Percy Fernández-Sánchez, Jorge Mozo-Fernández and Hernán Neciosup
2018, 38(7): 3223-3237 doi: 10.3934/dcds.2018140 +[Abstract](975) +[HTML](216) +[PDF](408.85KB)
Low Mach number limit for a model of accretion disk
Donatella Donatelli, Bernard Ducomet and Šárka Nečasová
2018, 38(7): 3239-3268 doi: 10.3934/dcds.2018141 +[Abstract](1013) +[HTML](229) +[PDF](635.4KB)
The fractional nonlocal Ornstein-Uhlenbeck equation, Gaussian symmetrization and regularity
Filomena Feo, Pablo Raúl Stinga and Bruno Volzone
2018, 38(7): 3269-3298 doi: 10.3934/dcds.2018142 +[Abstract](1133) +[HTML](195) +[PDF](578.21KB)
Derivation of a non-autonomous linear Boltzmann equation from a heterogeneous Rayleigh gas
Karsten Matthies and George Stone
2018, 38(7): 3299-3355 doi: 10.3934/dcds.2018143 +[Abstract](920) +[HTML](188) +[PDF](651.78KB)
Elliptic equations with transmission and Wentzell boundary conditions and an application to steady water waves in the presence of wind
Hung Le
2018, 38(7): 3357-3385 doi: 10.3934/dcds.2018144 +[Abstract](926) +[HTML](156) +[PDF](551.38KB)
Navier-Stokes-Oseen flows in the exterior of a rotating and translating obstacle
Trinh Viet Duoc
2018, 38(7): 3387-3405 doi: 10.3934/dcds.2018145 +[Abstract](1211) +[HTML](182) +[PDF](448.07KB)
On the fundamental solution and a variational formulation for a degenerate diffusion of Kolmogorov type
Manh Hong Duong and Hoang Minh Tran
2018, 38(7): 3407-3438 doi: 10.3934/dcds.2018146 +[Abstract](968) +[HTML](202) +[PDF](524.05KB)
Non-floquet invariant tori in reversible systems
Xiaocai Wang
2018, 38(7): 3439-3457 doi: 10.3934/dcds.2018147 +[Abstract](909) +[HTML](189) +[PDF](434.11KB)
On well-posedness of a velocity-vorticity formulation of the stationary Navier-Stokes equations with no-slip boundary conditions
Maxim A. Olshanskii, Leo G. Rebholz and Abner J. Salgado
2018, 38(7): 3459-3477 doi: 10.3934/dcds.2018148 +[Abstract](956) +[HTML](246) +[PDF](511.86KB)
Sturm 3-ball global attractors 3: Examples of Thom-Smale complexes
Bernold Fiedler and Carlos Rocha
2018, 38(7): 3479-3545 doi: 10.3934/dcds.2018149 +[Abstract](2234) +[HTML](243) +[PDF](3318.96KB)
Global classical solution and stability to a coupled chemotaxis-fluid model with logistic source
Chunhua Jin
2018, 38(7): 3547-3566 doi: 10.3934/dcds.2018150 +[Abstract](1146) +[HTML](223) +[PDF](504.46KB)
On critical Choquard equation with potential well
Zifei Shen, Fashun Gao and Minbo Yang
2018, 38(7): 3567-3593 doi: 10.3934/dcds.2018151 +[Abstract](1150) +[HTML](252) +[PDF](538.96KB)
Boundedness and large time behavior in a two-dimensional Keller-Segel-Navier-Stokes system with signal-dependent diffusion and sensitivity
Hai-Yang Jin
2018, 38(7): 3595-3616 doi: 10.3934/dcds.2018155 +[Abstract](1112) +[HTML](219) +[PDF](561.79KB)
Global dynamics in a two-species chemotaxis-competition system with two signals
Xinyu Tu, Chunlai Mu, Pan Zheng and Ke Lin
2018, 38(7): 3617-3636 doi: 10.3934/dcds.2018156 +[Abstract](1346) +[HTML](330) +[PDF](523.92KB)
Homoclinic and stable periodic solutions for differential delay equations from physiology
Vera Ignatenko
2018, 38(7): 3637-3661 doi: 10.3934/dcds.2018157 +[Abstract](943) +[HTML](177) +[PDF](730.1KB)
Regular measurable dynamics for reaction-diffusion equations on narrow domains with rough noise
Fuzhi Li, Yangrong Li and Renhai Wang
2018, 38(7): 3663-3685 doi: 10.3934/dcds.2018158 +[Abstract](891) +[HTML](173) +[PDF](491.0KB)
Scattering and inverse scattering for nonlinear quantum walks
Masaya Maeda, Hironobu Sasaki, Etsuo Segawa, Akito Suzuki and Kanako Suzuki
2018, 38(7): 3687-3703 doi: 10.3934/dcds.2018159 +[Abstract](985) +[HTML](173) +[PDF](413.32KB)
Corrigendum to: On specification and measure expansiveness
Welington Cordeiro, Manfred Denker and Xuan Zhang
2018, 38(7): 3705-3706 doi: 10.3934/dcds.2018160 +[Abstract](916) +[HTML](174) +[PDF](199.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]